# SDR YENA2023072200851

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 6,650 hours, 989 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS)  FUEL ACT XFR FAULT ((MEL 28-40-09I CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT).  REMOVED AND REPLACED ACT VENT VALVE ACTUATOR (91QH) IAW AMM 28-28-72. PERFORMED OPS TEST OF THE ACT AUTOMATIC TRANSFER SYSTEM IAW AMM 28-28-710-005-A. ALL OPS TESTS OK. NO FAULTS NOTED. A/C RETURNED TO THE ORIGINAL GROUND CONFIGURATION. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED. MCC NOTIFIED.
